Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Nausea, vomiting, diarrhea, extreme fatigue, excessive drowsiness, itchy bruises from hip to legs, frequent headaches. What do these symptoms indicate?

Hi, I m concerned about my mother. She is in the bed today with nausea , vomiting and diarrhea . She was fine yesterday but the night before she also experienced vomitting and nausea. She has been extremely tired lately. She has been sleeping all night from around 10 or 11 until 11 to 3 the next day. She also has some unexplained bruising. The bruises are very large. One bruise took up her whole hip down on the side of her thigh and just under her belly. She complained of the back of her hand itching, so she scratched it. She has hardly any finger nails and somehow she now has scabs that look like dime or smaller sized bumps just from scratching an itch. She has been diagnosed with migraines for a long time, but now her headaches are more frequent and don t seem to have a trigger. Can you pleas explain these signs and advise me to get her to the doctor or not?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hello Andabbs19. Probably your mother is suffereing from viral gastroenteritis with exanthematous rash that may be due to enterovirus or rotavirus. There is a possibility of post gastroenteritis hemolytic uremic syndrome or thrombocytopenic fever. She requires routine stool and blood investigations urgently with serum creatinine, routine urine examination, PT INR, APTT. Keep her well hydrated with water and ORS. She may even require urgent hospitalisation. Please seek a doctor asap. Thank you and wish her a good health.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor